# SDR UPS07449183

- Difficulty date: January 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65B1635112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1010-1090 CTR SHEAR PANEL EDGE FOUND CORRODED.  CORROSION BLEND OUT 0.035 X .5 X 20 INCHES EXCEED SRM LIMIT.  SHEAR PANEL REPLACED AS PER MM 20-51-01 AND PILOT HOLES REPAIRED AS PER RS R53-41-35733 AND UPS ENGINNERING FILE 747-53-20388.
